Errata of "isoparametric hypersurfaces with (g;m) = (6; 2)"

Research output: Contribution to journalArticlepeer-review

23 Citations (Scopus)


We give a correction of the proof of the homogeneity of isoparametric hypersurfaces with (g;m) = (6; 2).

Original languageEnglish
Pages (from-to)1057-1071
Number of pages15
JournalAnnals of Mathematics
Issue number3
Publication statusPublished - 2016 May 1

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Errata of "isoparametric hypersurfaces with (g;m) = (6; 2)"'. Together they form a unique fingerprint.

Cite this